MURAL - Maynooth University Research Archive Library



    Absolute stability and Lyapunov–Krasovskii functionals for switched nonlinear systems with time-delay


    Aleksandrov, Alexander and Mason, Oliver (2014) Absolute stability and Lyapunov–Krasovskii functionals for switched nonlinear systems with time-delay. Journal of the Franklin Institute, 351 (8). pp. 4381-4394. ISSN 0016-0032

    [img]
    Preview
    Download (242kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We derive conditions for the existence of Lyapunov–Krasovskii functionals for a number of classes of nonlinear switched systems with time-delay. In particular, we first give conditions for systems of retarded type that relax those recently described in Sun and Wang (2013) [18]. Using similar techniques, related results are then derived for coupled differential-difference systems and for systems of neutral type. Finally, we briefly note some corresponding results for discrete-time systems.

    Item Type: Article
    Keywords: Absolute stability; Lyapunov–Krasovskii functionals; switched nonlinear systems; time-delay;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 10025
    Identification Number: https://doi.org/10.1016/j.jfranklin.2014.05.013
    Depositing User: Oliver Mason
    Date Deposited: 28 Sep 2018 13:38
    Journal or Publication Title: Journal of the Franklin Institute
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year